Zoloft

Discussion in 'Fibromyalgia Main Forum' started by Fred2Ricky, Mar 31, 2003.

  1. Fred2Ricky

    Fred2Ricky New Member

    I have been on Zoloft for fibro for a year now, and my rheum wants me to come off it and then try another SSRI. Any suggestions for withdrawal??? Has anyone been through this? I would appreciate any advice. Thanks!!! Carol
  2. bejo

    bejo New Member

    I really can't help you.I tried zoloft but I had too many side affects to take it.Sorry. bejo
  3. user27

    user27 New Member

    You must gradually decrease the dose over a period of time which will depend on how high your current dosage is. Zoloft does cause some very unpleasant withdrawal symptoms. It remains in your system for several weeks after you stop taking it, so when decreasing, you have to allow time for the higher dose to leave your system and then for your system to adjust to the lower one, before you decrease it again. Hope this helps. Jean